# SDR CA110412003

- Difficulty date: April 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa JT15D1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 64550009
- Condition: Misinstalled
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) RIGID FUEL LINE,  WAS MAKING CONTACT WITH THE LOWER COWL ASSY AND SUBSEQENTLY WEARING THE SKIN.  INVESTIGATION SHOWS THE FUEL LINE MAY NOT HAVE BEEN INSTALLED CORRECTLY.  THE FUEL LINE HAS 1 SHORTER TUBE THAT SHOULD BE SECURED TO THE ENGINE DRIVEN FUEL PUMP, EDP.  CONTACTED WHO HAS PROVIDED A DIFFERENT FUEL LINE ASSY, PN 65555006-22, THAT WOULD IMPROVE COWL CLEARANCE.
